# SDR C2XA04IA176

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 13,190 hours, 9,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13265
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LFT - THE CREW REPORTED, THE EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  THE AIRCRAFT FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY CHARGER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NOTE: TIMES/CYCLES NOT TRACKED ON THIS PART.
